Functional calculus for diagonalizable matrices

2014
journal article
article
1
cris.lastimport.wos2024-04-09T21:44:34Z
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorNiemiec, Piotr - 130952 pl
dc.date.accessioned2015-03-12T08:48:03Z
dc.date.available2015-03-12T08:48:03Z
dc.date.issued2014pl
dc.description.number3pl
dc.description.physical297-321pl
dc.description.volume62pl
dc.identifier.doi10.1080/03081087.2013.777440pl
dc.identifier.eissn1563-5139pl
dc.identifier.eissn1026-7573pl
dc.identifier.issn0308-1087pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/3755
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleFunctional calculus for diagonalizable matricespl
dc.title.journalLinear and Multilinear Algebrapl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T21:44:34Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Niemiec, Piotr - 130952
dc.date.accessioned
2015-03-12T08:48:03Z
dc.date.available
2015-03-12T08:48:03Z
dc.date.issuedpl
2014
dc.description.numberpl
3
dc.description.physicalpl
297-321
dc.description.volumepl
62
dc.identifier.doipl
10.1080/03081087.2013.777440
dc.identifier.eissnpl
1563-5139
dc.identifier.eissnpl
1026-7573
dc.identifier.issnpl
0308-1087
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/3755
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
bez licencji
dc.subtypepl
Article
dc.titlepl
Functional calculus for diagonalizable matrices
dc.title.journalpl
Linear and Multilinear Algebra
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
3
Views per month
Views per city
Ashburn
1

No access

No Thumbnail Available